# SDR AWXA0000220

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 57,761 hours, 22,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 741N49311
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK-- F/O''S WINDOW LEAK.  LOUD SQUEAL PASSING 1700 FT SOUNDED LIKE PRESSURE LEAK, SQUEAL STOPPED IN DESCENT AT 6 PSI.  REMOVED AND REPLACED PRESSURE SEAL AT F/O NR 2 WINDOW, LEAK CK GOOD.  CURRENT HISTORY:  DEBRIS CLEANED FROM SEAL FOR SIMILAR WRITE-UPS, FLIGHT PRIOR AND 8/06/99 SEE LP 7571030 AND 7470337.  RECOMMENDATION:  REMAIN OPEN AND MONITOR.
